Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Invariants of Linear Differential Expressions

Frank Irwin
Proceedings of the American Academy of Arts and Sciences
Vol. 44, No. 1 (Nov., 1908), pp. 3-60
DOI: 10.2307/20022392
Stable URL: http://www.jstor.org/stable/20022392
Page Count: 58
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

[Footnotes]
  • 2
    du Bois-Reymond in Crelle, vol. 104 (1889)
  • 5
    This reference contains 2 citations:
    • Cockle, Phil. Mag., 30 (1865)
    • Bouton's paper in the Amer. Jour, of Math., 21 (1899)
  • 6
    This reference contains 2 citations:
    • The method is due to Cockle, Philosophical Magazine, 39 (1870)
    • Bouton's paper in the Amer. Jour, of Math., 21 (1899)
  • 9
    Rivereau in the Bull, de la Soc. Math, de France, 29, 7 (1901)